# SDR USAA030131

- Difficulty date: July 31, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED AT STATION 727E, 4 INCHES ABOVE S24L.  INSTALLED INTERIM DOUBLER PER EA 87406.  (M)
